Doctor insights on:
Metformin Gives Me Diarrhea Every Day
Taking azifast 500mg once a day and apo metronidazole 500 mg every twelve hours. Half hour stomachcramps and feces us runny luke diarrhea. What to do?
Hold azifast: You will get better.Get a more detailed answer ›
Loose stools is a symptom in which a person's stool (poop) does not hold its shape after it goes into the toilet. Instead of remaining a shaped piece of poop, the poop spreads out in the toilet bowl water. Very loose stool is called diarrhea. Loose stool can be caused by infections, certain foods or drinks, ...Read more
I am experiencing constipation. MiraLax doesnt work for me, Linzess gives me diarrhea all day regardless of dose and I've tried fiber supplements.
There may be hope: Linzess is approved for use at specific doses. However, Linzess is a capsule containing little medicine beads. One can ask her doctor about trying Linzess an unofficial way. For example, a patient can open a capsule and pour the beads into a tablespoon to estimate how much 1/4 of the beads would look like. One capsule would be 4 day's medicine. The daily dose would not be exact, but it might work. ...Read more
after dignosed with PCOS the doctor gave me Glucophage (metformin) 1 gram ,the diareah didn't stop every day .. what shall Ido?
After sleep during the day i feel dizzy، but consuming sweet stuff make me feel better, only day long sleep make me bad.Venlafaxine sr 1500 per day.
My brother took mobic (meloxicam) 15 mg twice per day for 3 days.
he had nausea and vomiting and fever38.5
what shall we do?
Take him to the doc: You should let your parents know and he should be seen by his pediatrician. That's quite a high dose of a non-steroidal anti-inflammatory and it can create havoc on a person's gastrointestinal tract along with their kidneys and liver. Without knowing more information, it's hard to suggest anything beyond being seen in person. ...Read more
My IBS really bad past month. Cycle of diarrhea every day for ~week, then 4-5 days of total constip. Need entire bottle of miralax (polyethylene glycol) to go. Taking fiber, hydrating :(, can't stop vicious cycle. Advice?
A month after gallbladder taken out, I'm still very nauseated. Im taking up to 8mg Zofran (ondansetron) everyday. Stomach cramp, diarrhea. Lot fat diet. Normal?
After every meal i've bloating of stomach.I eat outside meal only.I've gallbladder stone of 9mm also and taking udliv 150mg twice day .Advice me with?
Cholecystectomy?: Your symptoms are related to your gal bladder stone and your diet, in all probabilities you are eating the wrong kind of food which is high in fat, which makes your symptoms worse.You need to eat low fat diet and avoid carbonated drinks as well if you still have bloating than see your gastroenterologist if you need ERCP and they may be able to remove the stone or consider cholecystectomy if nonfunct. ...Read more
Ok: You are ok with thisGet a more detailed answer ›
Yes: You might hear someone telling that you the coke zero is bad for diabetic pt. Actually, whether it is sugar, sugerless or sugar substitute product, proper intake of nutrition is important for anyone and not only limited to diabetic pt. Maintaining a stable and controlled blood suger level is the goal, not the amount of coke zero. ...Read more
Ttc do I take my prenatals once a day or three times a day ??? Daily means with every meal right ???
Once a day: To help women stick with their prenatal vitamins, a prenatal vitamin tablet should provide all the vitamins needed in a quantity that taking one tablet only per day provides sufficient supply of vitamins. Typically, this is the case. If not, it will say in the instructions on the bottle. Prenatal vitamins can be taken any time of the day - again, when a woman can fit it easily into her schedule. ...Read more
My doctor give me tablet fertab 50 mg 4 tablets per day on 3rd of my menses till take 5 days.Is that good for fast pregnancy please sugest?
After sleep during the day i feel dizzy، next, but consuming sweet stuff makes me feel better, only day sleep makes me bad.Efexor sr 150 per day.Regards
? Low blood sugar: It sounds like you might be having low blood sugar episodes. Try eating multiple small meals a day. This will usually help. For a definitive diagnosis your doctor needs to run a glucose tolerance test. Talk to him about this.Let me know how this turns out. Take care. ...Read moreSee 1 more doctor answer
I take metformin 500 mg. on the bottle it says "take one tablet every day with a meal" should i take it once a day. Or 3 times a day with each meal?
Take metformin meal: 18 F asks my Rx 4 metformin 500 mg instructions say take every day with meal. Should I take once a day or 3 x a d? She does not say why she is taking it. I am not telepathic and can't read minds but: Call the pharmacy number on the bottle to clarify. Till then see how many tablets they gave you and when next refill date is to guess how many a day. I would only take one a day until you call. ...Read more
Medication: yes you can take these togetherGet a more detailed answer ›
After 3 days missed period +ve pteg test at home and urine. my gyna suggest me myfol 1time per day and duphaston3 time per day tablet.is it safe?
Common: It is always good to go over the plan of care with your doctor and address your concerns before you leave. Your doctor has given you a vitamin and Progesterone supplementation. You may ask why you needing Progesterone supplementation. This is commonly given in certain pregnancy circumstances. ...Read more
Cramping a day after taking postinor 1, headaches, diziness. My first time to use it. Im 18 . Pregnant?
Normal: Cramping and other side efects are common in some. ...Read more
- Talk to a doctor live online for free
- Glyburide gives me diarrhea every day
- Probiotics give me diarrhea
- Yogurt gives me diarrhea
- Ask a doctor a question free online
- Coffee gives me diarrhea
- Gatorade gives me diarrhea
- Beer gives me diarrhea
- Alcohol gives me diarrhea
- Talk to a gastroenterologist online